# SDR QXEA2013021100311

- Difficulty date: February 11, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,943 hours, 14,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY DOOR SILL PLATE HAS EVIDENCE OF CORROSION AROUND ALL THE ATTACH SCREWS AND BOTH STOP FITTINGS.  REPLACED SILL PLATE ANGLE IAW SRM 51-42-05 AND 51-42-15.
